A result about imbedded eigenvalues in the operator valued Friedrichs model
Commentationes Mathematicae Universitatis Carolinae (1986)
- Volume: 027, Issue: 3, page 479-490
- ISSN: 0010-2628
Access Full Article
topHow to cite
topReferences
top- LAKAJEV S. N., Discrete spectrum of operator valued Friedrichs models, Comment. Math. Univ. Carolinaea 27 (1986), 341-357. (1986) Zbl0601.45001MR0857553
- FADDEEV L. D., About the Friedrichs model in the perturbation theory of continuous spectrum, Trudy matematičeskogo inst. im. V. A. Steklova, 73, 292-313 (in Russian). MR0178362